# SDR VNAA2018102311101

- Difficulty date: October 23, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 32,758 hours, 32,115 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE SMELL IN AFT CABIN. MX FOUND THAT THE SMELL CAME FROM WHEN THE CREW SWITCHED BLEEDS TO THE APU RIGHT AFTER APU START. CHECKED THE APU FOR LEAKS AND FOUND NO ISSUES. RAN THE PACKS AND NO SMELLS RETURNED. OPS CHECKED GOOD. NO FURTHER DEFECTS WERE NOTED.
